# SDR CALA2014121701536

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 41,434 hours, 16,691 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53042
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB STATION 120.30, NR 2 STIFFENER RIB CRACKED IN RADIUS.  REMOVED DAMAGE AREA OF NR 2 STIFFENER, VERTICAL LEG LOWER SIDE & HORIZONTAL FLANGE.  FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5510-02480, STEPS 1 THRU 5.  SEE LOG PAGE 9709308 FOR SKIN REPAIR.
